Cumulative record times in a Poisson process

Goldie, Charles M and Grübel, Rudolf (2008) Cumulative record times in a Poisson process. Stochastics, 80 (2-3). pp. 157-174. ISSN 1744-2516

Full text not available from this repository.


We obtain a strong law of large numbers and a functional central limit theorem, as t , for the number of records up to time t and the Lebesgue measure (length) of the subset of the time interval [0,t] during which the Poisson process is in a record lifetime.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Goldie
Date Deposited: 06 Feb 2012 21:26
Last Modified: 06 Jun 2019 09:07
📧 Request an update